Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
totta

Two Periods In One Month?

Recommended Posts

I had a second period just two weeks after my last one ended.

i had My last period in 29-11-2010

but in the 16th day it coming too

i had no sex at all and i wonder if that cause of Accutane or not??

Share this post


Link to post
Share on other sites

Hmm, I don't know then. That's not a side effect I recall having read about on this board before, but it may be possible. Run it by your doctor to see what he or she thinks and then let us know? I'm curious now.

Share this post


Link to post
Share on other sites

That has randomly happened to me before and I've never been on Accutane. It's usually much lighter and shorter than a regular period. If you feel concerned don't hesitate to ask your doctor, but I wouldn't really worry too much unless it lasts a really long time or is super heavy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×